# SDR AALA20121021003

- Difficulty date: October 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 94,317 hours, 19,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO J-CAP HAS INTERGRANULAR CORROSION AT STATION 676 LEFT BUTTLINE 40.  REPLACED J-CAP PER SRM 51-40-02.
